# SDR UHLA201612130508

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 25,023 hours, 15,797 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER ON R1 DOOR STIFF. CLEANED AND OPS CHECKED ACTUATING UNITS ON R1 DOOR IAW AMM 52-41-01, NO DEFECTS NOTED.
